# SDR 99UAL900197

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Engine: Pwa PW2037
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Transmitter
- Part number: 019012003
- Condition: Failed
- Location: Hyd Quantity
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO EWR UNDER AMBER ALERT DUE TO CENTER HYDRAULIC QUANTITY EICAS MESSAGE.  *S/D*  THE C HYD QTY EICAS MESSAGE APPEARED AND QUANTITY SHOWED .38.  SYSTEM AND PUMP LOW PRESSURE LIGHTS DID NOT COME ON.  HYD QUANTITY WAS VERIFIED FULL AFTER LANDING.  PIN NR 3 ON CENTER QUANTITY TRANSMITTER WAS FOUND PUSHED BACK.  TRANSMITTER REPLACED.
